# SDR SWAA2024062788547

- Difficulty date: May 21, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 40,074 hours, 18,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY R/H FLOOR ATTACHMENT METAL PLATE IS MISSING<[01] INSTALLED SERVICEABLE METAL PLATE ON G4 GALLEY R/H FLOOR ATTACHMENT IAW AMM 25-31-41-400-801-005;[02] CERTIFIED;[03] VERIFIED STEP; 1;2 AND CORRECTION ACTION ITEM 1; MEASUREMENT FIELD; CARD COMPLETE.
